# SDR 9701079947

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switches
- Condition: Malfunctioned
- Location: Lt/Rt Slats
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN THROTTLES WERE ADVANCED FOR TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE LEFT AND RIGHT SLAT EXTEND SWITCHES S1-299 AND S1-300, OPERATIONAL CHECK NORMAL.
